Urmăriți
Augusto C. Ponce
Augusto C. Ponce
UCLouvain (Université catholique de Louvain)
Adresă de e-mail confirmată pe uclouvain.be - Pagina de pornire
Titlu
Citat de
Citat de
Anul
A new approach to Sobolev spaces and connections to Gamma convergence
AC Ponce
Calculus of Variations and Partial Differential Equations 19 (3), 229-255, 2004
2462004
An estimate in the spirit of Poincaré's inequality
AC Ponce
Journal of the European Mathematical Society 6 (1), 1-15, 2004
1752004
Nonlinear elliptic equations with measures revisited
H Brezis, M Marcus, AC Ponce
Ann. of Math. Stud. 163, 55–109, 2007
164*2007
Elliptic PDEs, measures and capacities
AC Ponce
Tracts in Mathematics Vol. 23, European Mathematical Society, 2016
155*2016
Diffuse measures and nonlinear parabolic equations
F Petitta, AC Ponce, A Porretta
Journal of Evolution Equations 11 (4), 861-905, 2011
88*2011
Kato's inequality when is a measure
H Brezis, AC Ponce
Comptes Rendus Mathematique 338 (8), 599-604, 2004
822004
Remarks on the strong maximum principle
H Brezis, AC Ponce
Differential Integral Equations 16 (1), 1-12, 2003
692003
A system of elliptic equations arising in Chern–Simons field theory
CS Lin, AC Ponce, Y Yang
Journal of Functional Analysis 247 (2), 289-350, 2007
652007
-maps with values into
H Brezis, P Mironescu, AC Ponce
Contemporary Mathematics (Geometric analysis of PDE and several complex …, 2005
61*2005
Singularities of positive supersolutions in elliptic PDEs
L Dupaigne, AC Ponce
Selecta Mathematica 10, 341-358, 2004
522004
The sub-supersolution method for weak solutions
M Montenegro, AC Ponce
Proceedings of the American Mathematical Society 136 (7), 2429-2438, 2008
482008
Isolated boundary singularities of semilinear elliptic equations
MF Bidaut-Veron, AC Ponce, L Veron
Calculus of Variations and Partial Differential Equations 40 (1), 183-221, 2011
42*2011
Semilinear equations with exponential nonlinearity and measure data
D Bartolucci, F Leoni, L Orsina, AC Ponce
Annales de l'Institut Henri Poincaré. Analyse non linéaire 22 (6), 799-815, 2005
402005
Kato's inequality up to the boundary
H Brezis, AC Ponce
Communications in contemporary mathematics 10 (06), 1217-1241, 2008
342008
Elliptic equations with vertical asymptotes in the nonlinear term
L Dupaigne, AC Ponce, A Porretta
Journal d’Analyse Mathématique 98, 349-396, 2006
322006
On formulae decoupling the total variation of BV functions
AC Ponce, D Spector
Nonlinear Analysis: Theory, Methods & Applications 154, 241-257, 2017
312017
Selected problems on elliptic equations involving measures
AC Ponce
arXiv preprint arXiv:1204.0668, 2012
302012
Strong density for higher order Sobolev spaces into compact manifolds
P Bousquet, AC Ponce, J Van Schaftingen
Journal of the European Mathematical Society (JEMS) 17, 763-817, 2015
272015
Semilinear elliptic equations and systems with diffuse measures
L Orsina, AC Ponce
Journal of Evolution Equations 8 (4), 781-812, 2008
272008
Reduced measures for obstacle problems
H Brezis, AC Ponce
Adv. Differential Equations 10 (11), 1201-1234, 2005
272005
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20